# SDR UPS97222481

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: TPN75
- Condition: Cracked
- Location: Nr 2 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, RIB CHORD ON NR 2 SLAT, AT SLAT STATION 313.136.  REMOVED DAMAGED PORTION OF RIB, PROCURED REPAIR DOUBLER AND INSTALLED REPAIR DOUBLER IAW SRM 51-30-2, 57-50-3.
